MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included, no additional patient information was available.This follow-up submission is being send for additional information received on24nov2024; the likely cause product has been changed from magnesium reagent, list # 03p68-24 to architect c4000 processing module, list number 02p24-01.The field service representative (fsr) inspected the architect c4000 processing module, performed troubleshooting and during troubleshooting, the fsr determined the arc c8k cuv pr 1 pair the likely cause of the issue and cleaned the cuvette.Cleaning of the part resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.A review of tracking and trending of the architect c4000 processing module and arc c8k cuv pr 1 pair did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.A review of the clinical chemistry systems revealed found no systemic issues or trends for the issue associated with this ticket (erratic/discrepant results).Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, sn (b)(6) was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium flier on an architect c4000 processing module for a patient.Results were not reported to the medical provider.The following patient data was provided by the customer.The customer is not able to provide the sample id# nor the reference range.Initial magnesium result = 2.88 mmol/l, repeat from another analyzer= 0.9 mmol/l, repeat on this instrument: 0.88, 0.88 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C4000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20895647
Report Number3016438761-2024-00705
Device Sequence Number7716143
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8K CUV PR 1 PAIR, 01G46-02,; CC MAGNESIUM (1000T), 03P68-24, 64202UD00
Patient SexUnknown